MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CALIBER EXPANDING TLIF SYSTEM; CALIBER SPACER 10 X 26MM, 9-13MM

GLOBUS MEDICAL, INC. CALIBER EXPANDING TLIF SYSTEM; CALIBER SPACER 10 X 26MM, 9-13MM
Model Number 194.426
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows the posterior corner removed from the endplate that is disassociated from the implant assembly as seen in the images initially provided.This appears to have been done with a burr, pituitary, kerrison or ronguer but the exact method is unknown.The second endplate is partially disassociated from the assembly along the side of the assembly.There is deformation along both sides of the endplate that is partially disassociated.It is unknown if the deformation happened during insertion or removal of the implant.There is excessive deformation on the posterior face of the frame and the drive screw where the inserter would attach.The frame also has some deformation along the sides.It is possible that excessive force during impaction caused the deformation and failure; however, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was needed for a caliber spacer endplate that broke and migrated 3 days post operatively.

Brand Name
CALIBER EXPANDING TLIF SYSTEM
Common Device Name
CALIBER SPACER 10 X 26MM, 9-13MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834179
Report Number3004142400-2023-00058
Device Sequence Number17953395
Product Code MAX
UDI-Device Identifier00849044020298
UDI-Public00849044020298
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number194.426
Device Lot NumberMKX266KH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale